# SDR SWAA020802

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 23,267 hours, 20,386 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 332A1023
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB NR 2 ENG EGT INDICATION WARNING, LIGHT ILLUMINATED.  FOUND CHROMMEL EGT WIRE CHAFING NEAR PYLON DISCONNECT.  REPAIRED WIRE PER MM.
